# SDR AALA20151222003

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 53,157 hours, 25,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WORK CARD 0801.  EMER LIGHTS ROWS 3 - 6 FAILED TO TEST.  R & R BATTERY PACK B5-100 IAW AMM 33-53-00.  LIGHTS OPERATIONALLY CHECKED OK.  THE ACFT WAS NOT GNDED.
